Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What are the side effects of hypertensive?

My father is hypertensive and he is on medications. Does it have side effects?
Asked On : Wed, 13 Jan 2010
Answers:  3 Views:  1176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
What if it has, will you stop it? Dont think like an idiot man. When taken by the right person, it will have its effects and does not have much side effects as well. Moreover medicines which are given for long time are tested for its safety. They would have done a lot of trials before bringing it in the market.
Answered: Mon, 18 Jan 2010
  Anonymous's Response
Ok, just now i'm having acute pain in my abdomen because of this Cipcal. It has listed as a food supliment and had no other prospect than the one found on the box. I began use it for one week now day by day and yesterday I barely arrived at home with a big pain in my right abdominal region. I said it was only because I didn't drink enough water (even tough I was drinking normally) was I in so much pain.. Went to the toilet blah blah, after half an hour I was ok. Now, at 4:30 am my time was brought from bed by an accute pain. Went to the toilet and had the same problem..even now it's hurting me. So I went online and searched for the prospect that they "forgot" to put... well, here it is, , see Adverse Drug Reactions ... Contraindications ... and Special Precautions ... I had some kidney problems before, but because they didn't put a prospect on I just tought it was safe. And it's given without any recipe, so... I don't wish you have my pains. Be careful what drugs you use...
Answered: Sat, 22 Jan 2011
  Anonymous's Response

It is neded for controlling his blood pressure back to normal. Do not stop taking them. He also has to report any dizziness, nausea, leg swelling, arms and feet pain/paresthsia immediately to the treating doctor.

Answered: Wed, 13 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor